# SDR FDEA202306171048

- Difficulty date: June 17, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N974FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26158
- Aircraft time: 74,764 hours, 26,642 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

DURING FLAP EXTENSION ON APPROACH, TRAILING EDGE  FLAP DISAGREE EICAS MESSAGE WHEN FLAPS SELECTED  FROM UP TO 1. COMPLIED WITH QRH, F20 LANDING, AND  EMERGENCY WAS DECLARED. FLAP ISLN VAL STATUS  MESSAGE DISPLAYED.   FACT 17JUN23 12:44   CPR U  FIM: 27-51 FAULT TREE 808  INSPECTED OVERLOAD INDICATORS ON FLAP TRANSMISIONS  NONE TRIPPED. COMPLIED WITH ABOVE FIM NO DEFECTS  NOTED. TE FLAP SYSTEM OPS CHECKED GOOD. A/C OK FOR  SERVICE.
